| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device was unable to be powered on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
Correction from initial mfr number 0003015876-2023-01289.H10 indicates: stryker evaluated the customer's device and verified the reported issue.H10 should indicate: stryker evaluated the customer's device and was unable to verify the reported issue.The device worked as intended and powered up properly with both ac and battery power.Additionally, error code a034 was observed in the device's memory logs, which is related to a potential issue of the device to deliver energy.The event code was cleared from the memory of the device and thereafter did not return.After observing proper device operation through functional and performance testing the device was returned to the customer for use.The root cause for the reported issues were not able to be determined.